# SDR 07FDEA00327

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,542 hours, 27,699 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AIRCRAFT WANTED TO TURN RIGHT.  REQUIRED 3  UNITS AILERON DEFLECTION TO FLY STRAIGHT.  REQUIRED 14 UNITS OF RIGHT RUDDER TRIM TO LEVEL OUT AILERONS.  NO CHANGES FROM CLIMB POWER TO IDLE POWER.  NO CHANGE YAW DAMPERS ON OR OFF.  NO CHANGES AUTOPILOT ON OR OFF.  FUEL TANKS AND FOUND FUEL LOAD TO BE  SYMMETRICAL.  RUDDER NEUTRAL AND FOUND AT ZERO.  CHECKED AILERON CABLE TENSION AND ADJUSTMENT AND  FOUND OK.  CHECKED AILERON DROOP, AILERON TRIM  ADJUSTMENT AND FOUND ALL WITHIN PARAMETERS.  CHECKED AILERON NEUTRAL AND FOUND TO BE OK REF A310-200AMM  27-11-00-5.  OPERATED AILERON SYSTEM SEVERAL TIMES  WITH NO DEFECTS NOTED.  REMOVED AND REPLACED LT DROOP ACTUATOR PER A310-200 MM 27-11-71-4 , OPS CHECK AND L
